I've been TFR for 2 1/2 years now, but Gleevec still seems to haunt me.
Prior to diagnosis I was on a statin for cholesterol. After taking Gleevec my cholesterol levels dropped into the low area, so I came off the statin. After stopping Gleevec, I found I had to return to taking a BP med and a cholesterol med. BP med is fine, but the cholesterol meds are causing me issues. I've tried a couple of the statins and each one has given me muscle pain in the legs, which is apparently where this issue starts. So after stopping and starting these I've moved onto one of the other cholesterol drugs which isn't a statin.
Ezetimibe is supposed to cause less issues, but I seem to be getting leg cramps from it, the one I had the other night was far worse than anything Gleevec threw at me.
I have to wonder that even though I've been off Gleevec a while, whether it somehow changes the chemical makeup of our bodies, I can't think of any other reason why I could take statin prior to Gleevec and now can't. I've had two tries of the Ezetimibe and both times I have wound up with leg cramps. I've wondering if I do the Gleevec trick and split the dosage morning and night to see if that lessens the side effects.
Other than the cholesterol med, I don't seem to be experiencing the muscle and joint issues that a number of others who are TFR are experiencing.
I posted on another thread about the rapid onset peripheral artery problems, resulting in severe lower leg cramping, that I am experiencing http://community.lls...kness/?p=186595
This happened as I was adjusting my Metoprolol BP med upwards. as my lowered TKI dosage is no longer tempering my blood pressure. There isn't any doubt in my mind that it is TKI related, especially with respect to age. As we age we become more susceptible to the side-effects created by TKI's.
I'm only hoping I can work my way through this.